# SDR AALA20120813003

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 65,404 hours, 22,577 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 2 SLAT SEVERAL SPOTS ON UPPER SKIN AT INBOARD DRIVE TRACK.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
